Aleve Arthritis Pain Gel, Diclofenac Sodium Topical Gel, 1% (NSAID) - 1.76 oz

SKU
0187949
$9.99
FSA/HSA eligible
-
+
In stock Online

Usually ships in 1 business day

Free pickup at store

In Stock Edit Store

Not available for pickup at store

Out of Stock Edit Store

Warning Show Details

Roll over or click image to zoom in
Recommendations
From the Manufacturer
PRODUCT DETAILS

Item No. 0187949


New Aleve Arthritis Pain Gel is made with prescription strength Diclofenac Sodium Gel 1% and is a non-steroidal anti-inflammatory drug (NSAID) that is clinically proven to relieve arthritis pain and reduces inflammation. This medicated gel is used 4 times per day (for up to 21 days) so you can get back to doing what you love without arthritis pain holding you back. For the temporary relief of arthritis pain ONLY in the following areas: hand, wrist, elbow (upper body areas) and foot, ankle, knee (lower body areas). For external use only.

  • Full Prescription Strength: Medicated gel is clinically proven to relieve arthritis pain in hands, wrists, elbow, foot, ankle, and knee.
  • Anti-Inflammatory Gel: Topical arthritis pain reliever that penetrates deep to provide relief at the site of pain, rather than mask the pain.
  • Alternative To Pills: Gel is applied 4 times daily for treatment of arthritis pain. For use to up to 21 days unless directed by your doctor
  • Contains active ingredient: Diclofenac Sodium 1%
MORE INFORMATION
More Information
Product Name Aleve Arthritis Pain Gel, Diclofenac Sodium Topical Gel, 1% (NSAID) - 1.76 oz
Package Count 1
Container Type tube
Form Gel
Disclaimer Use as directed.
Country of Manufacture Israel
Best For Bone & Joint Health
Prop 65 No
HOW TO USE

Use up to 21 days unless directed by your doctor. Not for strains sprains, bruises or sports injuries. This product has not been shown to work for these types of injuries. Daily For your arthritis pain Use 4 times per day every day do not use on more than 2 body areas at the same time. Per Dose Use ENCLOSED DOSING CARD to measure a dose For each upper body area (hand, wrist, or elbow) - Squeeze out 2.25 inches (2 grams) For each lower body area (foot, ankle or knee) - Squeeze out 4.5 inches (4 grams). Read the enclosed User Guide for complete instructions use only as directed do not use more than directed or for longer than directed apply only to clean, dry skin that does not have any cuts, open wounds, infections or rashes do not apply in same area as any other product do not apply with external heat such as heating pad do not apply a bandage over the treated area store ENCLOSED DOSING CARD with your Aleve Arthritis Pain Gel, product. The dosing card is re-usable.

INGREDIENTS

Active Ingredients: Diclofenac Sodium 1% (NSAID) (Arthritis Pain Reliever), (Equivalent to 0.93% Diclofenac), (Nonsteroidal Anti-Inflammatory Drug)Inactive Ingredients: carbomer homopolymer Type C, cocoyl caprylocaprate, fragrance, isopropyl alcohol, mineral oil, polyoxyl 20 cetostearyl ether, propylene glycol, purified water, strong ammonia solution

SAFETY

For external use only Allergy alert: Diclofenac may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, asthma (wheezing), skin reddening, blisters, facial swelling, shock, rash If an allergic reaction occurs, stop use and seek medical help right away. Liver warning: This product contains diclofenac. Liver damage may occur if you apply more or for a longer time than directed, when using other drugs containing diclofenac Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is small but higher if you are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) have 3 or more alcoholic drinks every day while using this product apply more or for longer than directed. Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Do not use if you have ever had an allergic reaction to any other pain reliever or to a fever reducer for strains, sprains, bruises or sports injuries. This product has not been shown to work for these types of injuries: right before or after heart surgery, on more than 2 body areas at the same time or in the eyes, nose or mouth. Ask a doctor before us if you have problems or serious side effects from taking pain relievers or fever reducers stomach bleeding warning applies to you you have a history of stomach problems, such as heartburn you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had a stroke, you are taking a diuretic, you are under age 18 years. It is not known if this drug works or is safe in children under age 18 years. Ask a doctor or pharmacist before use if you are under a doctor’s care for any serious condition taking any other drug. When using this product avoid contact with eyes, nose, or mouth if eye contact occurs, rinse thoroughly with water. Stop use and ask a doctor if pain gets worse or lasts more than 21 days, redness or swelling is present in the painful area, fever occurs, skin irritation occurs, any new symptoms appear. These could be signs of a serious condition. If you experience any of the following signs of stomach bleeding: feel faint, have bloody or black stools, vomit blood, have stomach pain that does not get better, you have symptoms of heart problems or stroke:, chest pain, trouble breathing, leg swelling, weakness in one part or side of body, slurred speech. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use this product during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. If swallowed, get medical help or contact a Poison Control Center right away (1-800-222-1222).

Reviews
Write Your Own Review
You're reviewing:Aleve Arthritis Pain Gel, Diclofenac Sodium Topical Gel, 1% (NSAID) - 1.76 oz
Your Rating
!